# SDR AWXA200700823

- Difficulty date: July 7, 2007
- Submitted: July 12, 2007
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 29,825 hours, 11,623 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC-6 CHECK - NR 5971971, CORROSION ON THE L2 DOOR CUT OUT LOWER SILL, FR 67 + 18.5"/BS 2835, +Y1265.  REPAIRED THE L2 DOOR CUT OUT LOWER SILL, FR 67 + 18.5"/BS 2835, +Y1265 IAW A319 SRM 53-41-14.
